×

Found 40 Documents (Results 1–40)

Uniqueness problem for closed non-smooth hypersurfaces with constant anisotropic mean curvature. (English) Zbl 1468.49048

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 239-258 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software